Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/101572
Название: Control and estimation for a class of impulsive dynamical systems
Авторы: Filippova, T. F.
Дата публикации: 2019
Издатель: Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences
Библиографическое описание: Filippova T. F. Control and estimation for a class of impulsive dynamical systems / T. F. Filippova. — DOI 10.15826/umj.2019.2.003 // Ural Mathematical Journal. — 2019. — Vol. 5. — Iss. 2. — P. 21-30.
Аннотация: The nonlinear dynamical control system with uncertainty in initial states and parameters is studied. It is assumed that the dynamic system has a special structure in which the system nonlinearity is due to the presence of quadratic forms in system velocities. The case of combined controls is studied here when both classical measurable control functions and the controls generated by vector measures are allowed. We present several theoretical schemes and the estimating algorithms allowing to find the upper bounds for reachable sets of the studied control system. The research develops the techniques of the ellipsoidal calculus and of the theory of evolution equations for set-valued states of dynamical systems having in their description the uncertainty of set-membership kind. Numerical results of system modeling based on the proposed methods are included. © 2019, Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences. All rights reserved.
Ключевые слова: CONTROL SYSTEMS
ELLIPSOIDAL CALCULUS
IMPULSE CONTROL
NONLINEARITY OF QUADRATIC TYPE
TUBE OF TRAJECTORIES
UNCERTAINTY
URI: http://elar.urfu.ru/handle/10995/101572
Условия доступа: info:eu-repo/semantics/openAccess
Идентификатор РИНЦ: 41672791
Идентификатор SCOPUS: 85078743107
Идентификатор PURE: 12011853
78e34e8a-045f-4a36-8942-2de1f733bff7
ISSN: 24143952
DOI: 10.15826/umj.2019.2.003
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-85078743107.pdf178,65 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.